Archives


Rate this Article: (0) Votes

Short Communication Article

Year : 2015 | Volume: 1 | Issue: 1 | Pages: 1-3

On Evolutionary Games with Periodic Payoffs

E Ahmed1*, M Safan, H Nabih2

DOI: 10.18831/djmaths.org/2015011001

Corresponding author

E Ahmed*

Mathematics Department, Faculty of Science, Mansoura 35516, EGYPT.

  • 1. Mathematics Department, Faculty of Science, Mansoura 35516, EGYPT.

Received on: 2015/10/08

Revised on: 2015/11/08

Accepted on: 2015/11/18

Published on: 2015/11/27

Abstract

Two cases of evolutionary stable strategy with periodic payoffs are studied. The first is a
generalization of Uyttendaele et al. The second is prisoner's dilemma with periodic payoff. It is shown that reducing the defection payoff by a periodic term is insufficient to introduce cooperation. The study is generalized to 3-strategies games.

Keywords

Evolutionary games, Periodic Payoffs, Prisoner’s dilemma, Co-operation, Strategies.